Alert archive / California / High Surf Advisories in 2007

High Surf Advisory 5, NWS Eureka, CA

October 19, 2007

NWS Eureka, CA issued this high surf advisory at Oct 19, 2007, 5:00 AM PDT. It took effect at Oct 20, 2007, 6:00 AM PDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2007, 5:00 AM PDT (12:00 UTC)
In effect from
Oct 20, 2007, 6:00 AM PDT
Expired
Oct 21, 2007, 3:18 AM PDT
In force
21 hr
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS46 KEKA 191203
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
500 AM PDT FRI OCT 19 2007

...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA 
COAST ON SATURDAY...

.A POWERFUL LOW PRESSURE SYSTEM IN THE NORTHEASTERN PACIFIC HAS
GENERATED STRONG WESTERLY WINDS AND HEAVY SEAS. SEAS WITH THIS 
STORM WILL CONTINUE TO BUILD TODAY...AND SHOULD REACH 25 FEET BY
LATE MORNING THROUGH EARLY AFTERNOON. SWELL NEAR 20 FEET WILL
ARRIVE ON SATURDAY AND CREATE DANGEROUS SURF CONDITIONS.

CAZ001-200000-
/O.NEW.KEKA.SU.Y.0005.071020T1300Z-071021T0600Z/
REDWOOD COAST-
500 AM PDT FRI OCT 19 2007

...HIGH SURF ADVISORY IN EFFECT FROM 6 AM TO 11 PM PDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 11 PM PDT SATURDAY. 

WESTERLY SWELL AROUND 20 FEET WILL SPREAD INTO NORTHWESTERN 
CALIFORNIA COASTAL WATERS EARLY TO MID MORNING ON SATURDAY.
THE LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS...WITH 
BREAKERS UP TO 30 FEET POSSIBLE.

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS
HIGHLY DISCOURAGED ON SATURDAY. LARGE SURF CAN HURL DANGEROUS
DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS WAVE
WASH OVER OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER
RADIO FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES
IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED
BEACH EROSION.

$$

CAZ002-200000-
/O.NEW.KEKA.SU.Y.0005.071020T1800Z-071021T0600Z/
MENDOCINO COAST-
500 AM PDT FRI OCT 19 2007

...HIGH SURF ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT SATURDAY. 

WESTERLY SWELL WILL BUILD TO 18 TO 20 FEET BY LATE MORNING AND
EARLY AFTERNOON ON SATURDAY. THE LARGE SWELL WILL CREATE
DANGEROUS SURF CONDITIONS.

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS
HIGHLY DISCOURAGED ON SATURDAY. LARGE SURF CAN HURL DANGEROUS
DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS WAVE WASH
OVER OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO FOR
THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES
IN THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED
BEACH EROSION.

$$
5 follow-up statements
000 
WHUS46 KEKA 192300
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
400 PM PDT FRI OCT 19 2007

...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA
COAST ON SATURDAY...

.A POWERFUL LOW PRESSURE SYSTEM IN THE NORTHEASTERN PACIFIC HAS
GENERATED STRONG WESTERLY WINDS AND HEAVY SEAS. SWELL NEAR 20
FEET WILL ARRIVE ON SATURDAY AND CREATE DANGEROUS SURF CONDITIONS.

CAZ001-201200-
/O.CON.KEKA.SU.Y.0005.071020T1300Z-071021T0600Z/
REDWOOD COAST-
400 PM PDT FRI OCT 19 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM TO 11 PM PDT
SATURDAY...

WESTERLY SWELL AROUND 20 FEET WILL SPREAD INTO NORTHWESTERN
CALIFORNIA COASTAL WATERS EARLY TO MID MORNING ON SATURDAY. THE
LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS...WITH BREAKERS
OF 25 TO 30 FEET POSSIBLE.

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS
HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE
SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET
INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL
DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS
POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA
WEATHER RADIO FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$

CAZ002-201200-
/O.CON.KEKA.SU.Y.0005.071020T1800Z-071021T0600Z/
MENDOCINO COAST-
400 PM PDT FRI OCT 19 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM TO 11 PM PDT
SATURDAY...

WESTERLY SWELL WILL BUILD TO 18 TO 20 FEET BY LATE MORNING AND
EARLY AFTERNOON ON SATURDAY. THE LARGE SWELL WILL CREATE DANGEROUS
SURF CONDITIONS....WITH BREAKERS UP TO 25 FEET POSSIBLE.

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS
HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE
SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET
INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL
DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS
POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA
WEATHER RADIO FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$
000 
WHUS46 KEKA 200950
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
250 AM PDT SAT OCT 20 2007

...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA
COAST ON SATURDAY...

.A POWERFUL LOW PRESSURE SYSTEM IN THE NORTHEASTERN PACIFIC HAS
GENERATED HEAVY SEAS. SWELL NEAR 20 FEET WILL ARRIVE THIS MORNING
AND CREATE DANGEROUS SURF CONDITIONS.

CAZ001-202300-
/O.CON.KEKA.SU.Y.0005.071020T1300Z-071021T0600Z/
REDWOOD COAST-
250 AM PDT SAT OCT 20 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO
11 PM PDT THIS EVENING...

WESTERLY SWELL AROUND 20 FEET WILL SPREAD INTO THE COASTAL WATERS
EARLY THIS MORNING. THE LARGE SWELL WILL CREATE DANGEROUS SURF
CONDITIONS...WITH BREAKERS OF 25 TO 30 FEET POSSIBLE. THE WAVES
WILL START TO DECREASE BY MIDNIGHT.

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS
HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE
SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET
INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL
DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS
POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA
WEATHER RADIO FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$

CAZ002-202300-
/O.CON.KEKA.SU.Y.0005.071020T1800Z-071021T0600Z/
MENDOCINO COAST-
250 AM PDT SAT OCT 20 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM PDT THIS EVENING...

WESTERLY SWELL WILL BUILD TO 18 TO 20 FEET BY LATE THIS MORNING. THE
LARGE SWELL WILL CREATE DANGEROUS SURF CONDITIONS....WITH BREAKERS
UP TO 25 FEET POSSIBLE. THE WAVES WILL START TO DECREASE BY MIDNIGHT.

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE IS
HIGHLY DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE
SAND AND IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET
INTO FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL
DANGEROUS DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS
POWERFUL WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA
WEATHER RADIO FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$
000 
WHUS46 KEKA 202233
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
333 PM PDT SAT OCT 20 2007

...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA
COAST THROUGH SATURDAY EVENING...

CAZ002-202345-
/O.CAN.KEKA.SU.Y.0005.000000T0000Z-071021T0600Z/
MENDOCINO COAST-
333 PM PDT SAT OCT 20 2007

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH
SURF ADVISORY. 

WESTERLY SWELL WILL CONTINUE NEAR 14 TO 17 FEET IN THE WATERS
SOUTH OF CAPE MENDOCINO THIS EVENING...BUT WILL REMAIN BELOW
ADVISORY CRITERIA. BREAKERS NEAR 20 FEET ARE POSSIBLE THIS EVENING...WITH
WAVE HEIGHTS DIMINISHING AFTER MIDNIGHT.
$$

CAZ001-210600-
/O.CON.KEKA.SU.Y.0005.000000T0000Z-071021T0600Z/
REDWOOD COAST-
333 PM PDT SAT OCT 20 2007

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A LARGE AND DANGEROUS WESTERLY SWELL WILL CONTINUE TO AFFECT THE
COASTAL WATERS TONIGHT...WITH DEEP WATER WAVE HEIGHTS UP TO 21
FEET...DIMINISHING TO 16 FEET AFTER MIDNIGHT. THE LARGE SWELL WILL
CREATE DANGEROUS SURF CONDITIONS...WITH BREAKERS UP TO 25 FEET
POSSIBLE. 

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE ARE HIGHLY
DISCOURAGED ON SATURDAY. WATER WILL RUN HIGH UP ONTO THE SAND AND
IS FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO
FRIGID AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS
DEBRIS ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL
WAVE OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER
RADIO FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$
000 
WHUS46 KEKA 210351
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
851 PM PDT SAT OCT 20 2007

...DANGEROUS SURF CONDITIONS TO AFFECT THE NORTHERN CALIFORNIA
COAST THROUGH EARLY SUNDAY MORNING...

CAZ001-211200-
/O.EXT.KEKA.SU.Y.0005.000000T0000Z-071021T1200Z/
REDWOOD COAST-
851 PM PDT SAT OCT 20 2007

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 5 AM PDT SUNDAY...

THE HIGH SURF ADVISORY IS NOW IN EFFECT UNTIL 5 AM PDT SUNDAY. 

RECREATIONAL ACTIVITIES NEAR THE BEACH AND IN THE SURF ZONE ARE
HIGHLY DISCOURAGED. WATER WILL RUN HIGH UP ONTO THE SAND AND IS
FULLY CAPABLE OF KNOCKING INDIVIDUALS OFF THEIR FEET INTO FRIGID
AND TURBULENT WATERS. LARGE SURF CAN ALSO HURL DANGEROUS DEBRIS
ONTO THE BEACH. JETTIES WILL BECOME HAZARDOUS AS POWERFUL WAVE
OVERWASH OCCURS. PLEASE STAY TUNED TO MEDIA OR NOAA WEATHER RADIO
FOR THE LATEST IMPACT INFORMATION.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING RIP CURRENTS AND LOCALIZED BEACH
EROSION.

$$
000 
WHUS46 KEKA 211018
CFWEKA

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
318 AM PDT SUN OCT 21 2007


CAZ001-211130-
/O.CAN.KEKA.SU.Y.0005.000000T0000Z-071021T1200Z/
REDWOOD COAST-
318 AM PDT SUN OCT 21 2007

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE HIGH
SURF ADVISORY. 

THE WESTERLY SWELL HAS SUBSIDED TO 13 TO 15 FEET IN THE WATERS
NORTH OF CAPE MENDOCINO. THE SWELL WILL CONTINUE TO SUBSIDE.

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this high surf advisory went out at Oct 18, 3:55 PM PDT, 13 hours 5 minutes earlier.

Area forecast discussion, Oct 18, 3:55 PM PDT, 13 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
355 PM PDT THU OCT 18 2007

.SYNOPSIS...PERIODS OF RAIN AND GUSTY SOUTH WINDS WILL CONTINUE
TONIGHT AS ANOTHER WARM FRONT PUSHES THROUGH NORTHWEST CALIFORNIA.
THE ACTIVE JET STREAM WILL BRING ANOTHER COLD FRONT INTO THE WEST
COAST FRIDAY. WARMER AND DRIER WEATHER WILL RETURN SATURDAY AND HOLD
THROUGH EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO THE REGION.

&&

.DISCUSSION...A WARM FRONT MOVED THROUGH THE REGION THIS MORNING
BRINGING WIDESPREAD LIGHT RAIN TO NORTHWEST CALIFORNIA. RAIN
CONTINUED THROUGHOUT THE DAY WITH AMOUNTS GENERALLY BETWEEN TWO
TENTHS AND A THIRD OF AN INCH. SOME OF THE HIGHER TERRAIN AREAS
RECEIVED A BIT MORE AS THESE READINGS WERE NEAR THREE QUARTERS OF AN
INCH. AS THE MAIN SURFACE LOW MOVED INTO WASHINGTON TODAY...WINDS
WERE BLUSTERY ALONG THE COAST AND ALONG THE RIDGETOPS. WINDS GUSTED
UP TO 25 MPH ALONG THE COAST AND UP TO 50 MPH OVER THE NORTH COAST
INTERIOR RIDGES. A BRIEF LULL IN THE WINDY CONDITIONS ARE EXPECTED
THIS EVENING...BUT AS THE NEXT SYSTEM APPROACHES WINDY CONDITIONS
WILL BE UPON US ONCE AGAIN OVERNIGHT.

THE ACTIVE WEATHER PATTERN CONTINUES OVERNIGHT INTO FRIDAY WITH
ANOTHER SURFACE COLD FRONT EXPECTED TO PUSH INTO NORTHERN
CALIFORNIA. SATELLITE IMAGERY SHOWED THE MAIN SURFACE LOW CENTERED
NEAR 49N AND 149W AT 22Z (3 PM PDT). IT WILL CONTINUE TO MOVE
NORTHEAST TOWARD WASHINGTON AND NORTHERN OREGON THROUGH FRIDAY. THE
AFOREMENTIONED SURFACE LOW IS EXPECTED TO DEEPEN BEFORE IT MOVES
ASHORE...WITH THE ASSOCIATED COLD FRONT TO PUSH INTO NORTHERN
CALIFORNIA BY FRIDAY AFTERNOON. WINDS WILL AGAIN BE BLUSTERY AHEAD
OF THE COLD FRONT WITH SPEEDS OF 15 TO 30 MPH ALONG THE NORTH COAST
WITH GUSTS UP TO 45 MPH OVER THE INTERIOR MOUNTAIN TOPS. AMSU
SATELLITE DERIVED PRECIPITABLE WATER VALUES WITH THIS SYSTEM SHOW
VALUES NEAR AN INCH. RAIN AMOUNTS WITH THIS FINAL COLD FRONT WILL
RANGE FROM 1 TO 2 INCHES ACROSS NW CA...WITH LOCAL AMOUNTS TO BE
HIGHER IN THE OROGRAPHICALLY FAVORED REGIONS OF THE COASTAL RANGE.

SHOWERS WILL CONTINUE BEHIND THE FRONT FRIDAY AFTERNOON. AS COLDER
AIR ALOFT BRUSHES THE NORTHERN PART THE CWA...IT WILL BRING A
POSSIBILITY OF CONVECTION...MAINLY TO THE NORTHERN COASTAL WATERS.
THEREFORE HAVE INCLUDED THE MENTIONED OF A SLIGHT CHANCE FOR
THUNDERSTORMS FRIDAY EVENING AS LI VALUES WILL RANGE FROM 0 TO MINUS
1 OVER THE AREA OF CONCERN. CURRENT SNOW LEVELS IN THIS WARM SECTOR
OF THE STORM ARE NEAR 7000 FEET. SNOW LEVELS WILL LOWER BY FRIDAY
EVENING TO NEAR 4500 FEET AS COLDER AIR FILTERS INTO THE REGION. SO
LIGHT SNOW SHOWERS ARE POSSIBLE ABOVE 4500 FEET FRIDAY NIGHT INTO
EARLY SATURDAY MORNING.

AS A RIDGE BUILDS IN FROM THE WEST SATURDAY AFTERNOON...IT WILL
BEGIN A SHORT LIVED DRY PATTERN THROUGH EARLY NEXT WEEK. EXPECT LOW
TEMPS TO DIP INTO THE 30S INLAND AND THE MID TO LOWER 40S ALONG THE
COAST WITH SOME PATCHY RADIATIONAL FOG IN THE VALLEYS SUNDAY AND
MONDAY NIGHT. DAYTIME TEMPS SHOULD INCREASE TO MORE PLEASANT
READINGS IN THE MID 60S ALONG THE COAST AND MID TO UPPER 70S INLAND
OVER THE WEEKEND.

MODELS CONTINUE TO SHOW THE HIGH WEAKENING ON WEDNESDAY AND SHIFTING
SOUTHWARD. THE GFS SHOWS A DISSIPATING FRONT APPROACHING THE WEST
COAST ON WEDNESDAY NIGHT. CURRENT INDICATIONS ARE FOR PRECIP AMOUNTS
TO BE QUITE LOW.  MAZUR

&&

.AVIATION...WIDESPREAD RAIN WITH AN OVERCAST DECK RUNNING AROUND 030
CONTINUES OVER NORTHWEST CALIFORNIA THIS AFTERNOON. THE TAF SITES
HAVE BEEN REPORTING VSBYS RUNNING 4 TO 6SM...WITH VSBYS AS LOW AS
1SM IN THE AREAS OF RAIN. THESE CONDITIONS ARE EXPECTED TO CONTINUE
INTO TOMORROW MORNING...WITH A GRADUAL LOWERING OF CIGS TO IFR AND
VSBYS DROPPING AS FOG DEVELOPS BEHIND THE RAIN. GUSTY SOUTHERLY
WINDS ARE EXPECTED AGAIN...ESPECIALLY ALONG THE COAST AND
RIDGETOPS...LATE TONIGHT INTO TOMORROW MORNING AS ANOTHER SYSTEM
MOVES TO THE NORTH OF THE REGION. ALM

&&

.MARINE...WINDS HAVE DROPPED BELOW GALE CONDITIONS THIS AFTERNOON
ACROSS THE NORTHERN WATERS...THOUGH STILL EXPECT STRONG SMALL CRAFT
CONDITIONS TO CONTINUE THROUGH ALL THE WATERS THROUGH LATE TONIGHT.
OCCASIONAL GUSTS TO 35 KT MAY STILL BE SEEN THROUGH THE EVENING
HOURS AS A WEAK COLD FRONT MOVES ONSHORE. SOUTHERLY WINDS WILL RAMP
UP TO GALE ONCE AGAIN LATE TONIGHT AS A SECONDARY LOW SPINS UP OVER
THE EASTERN PACIFIC. LOW IS FORECASTED TO TRACK FURTHER NORTH THAN
THE ONE CURRENTLY AFFECTING THE REGION...SO EXPECTED DURATION OF
GALE FORCE WINDS TO BE SHORTER. DURATION OF THE SOUTH WINDS IS
PROBABLY NOT LONG ENOUGH TO SUPPORT SEVERAL HOURS OF 10 FOOT WIND
WAVES...SO HAVE KEPT A SMALL CRAFT ADVISORY FOR SEAS TO HIGHLIGHT
BOTH THE HIGHER SWELL AND INCREASING WIND WAVES WITH GALE
CONDITIONS. THE STRONG SYSTEM OVER THE E PACIFIC WILL GENERATE A
LARGE AREA OF SWELL OVER 30 FT ACROSS THE GULF OF ALASKA...WHICH
WILL TRANSLATE TO SEAS QUICKLY BUILDING TO 20 FT FOR THE NORTHWEST
CALIFORNIA COAST LATE FRIDAY NIGHT INTO SATURDAY. ALM

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
GALE WARNINGS PT ST GEORGE TO CAPE MENDOCINO OUT TO 60NM.
SMALL CRAFT ADVISORY FOR SEAS PT ST GEORGE TO CAPE MENDOCINO OUT TO
60NM.
SMALL CRAFT ADVISORY CAPE MENDOCINO TO PT ARENA OUT 60NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

Nearby

High Surf Advisories in California, 2007Every high surf advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.